On finite layers of Zl-extensions and K2

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let F denote a number field. We study a relation between the subgroup of elements whose lth roots generate extensions of F which are contained in a Zl-extension of F and a certain kernel of Milnor's K-group defined by Tate. We prove that both groups can be described in terms of a norm compatible sequence over the cyclotomic Zl-extension of F.

Original languageEnglish
Pages (from-to)153-180
Number of pages28
JournalJournal of Number Theory
Volume145
DOIs
Publication statusPublished - 2014 Dec

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this